# SDR CA040306002

- Difficulty date: March 4, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, ELECTRICAL TYPE ODOR, WITH CLEAR/GREY SMOKE COMING FROM F/O SIDE PANEL AREA.  SMOKE CONTINUED ACROSS TOWARDS CAPTAIN'S SIDE. CREW WAITED 10-15 SECONDS, SMOKE DID NOT CLEAR.  AIRCRAFT DID A EMERGENCY EVACUATION ABOUT 200 YARDS FROM INTENDED GATE POSITION DUE TO SMOKE IN THE COCKPIT.  AIRCRAFT WAS POWERED DOWN AND DEPLANED.  SMOKE AND ODOR THEN DISSIPATED.  MAINTENANCE RAN APU, UPON BLEED SELECTION, OIL BURNING ODOR NOTED.  APU OIL LEVEL WAS FOUND .5000 QUART OVERSERVICED.   REMOVED AND REPLACED BOTH COALESCER BAGS.  RAN BOTH PACKS FOR LONG TIME.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
